# SDR 2006UALA00570

- Difficulty date: December 2, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 19,900 hours, 2,027 cycles
- Engine: Pwa PW4052
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR STRUT PIVOT PIN TO BOGIE SNAPPED.
